# SDR ASOA201811085313

- Difficulty date: October 31, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 40,742 hours, 37,452 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611240
- Condition: Cracked
- Location: Bs 621
- Part time: 40,742 hours, 37,452 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 7315618 JOB# 7731565 OP# 10: F.S.621 REAR PRESSURE BULKHEAD HAS 8 AREAS THAT FAILED THE NDT INSPECTION.C/A:REPAIRED F.S.621 REAR PRESSURE BULKHEAD IAW BOMBARDIER REO  601R-53-61-1240.
